Alert archive / Kansas / Wind Advisories in 2007
Wind Advisory 12, NWS Goodland, KS
NWS Goodland, KS issued this wind advisory at Oct 6, 2007, 4:51 AM MDT for Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado; 8 counties in Kansas. It took effect at Oct 6, 2007, 10:00 AM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2007, 4:51 AM MDT (10:51 UTC)
- In effect from
- Oct 6, 2007, 10:00 AM MDT
- Expired
- Oct 6, 2007, 8:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Greeley County, KS, Logan County, KS, Rawlins County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 9 km from the middle of the area, began a volume at 10:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3597 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGLD 061051 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 451 AM MDT SAT OCT 6 2007 ...VERY WINDY CONDITIONS EXPECTED ACROSS MOST OF THE AREA TODAY... .A STRONG UPPER LEVEL STORM SYSTEM WILL SLOWLY MOVE TOWARD THE REGION TODAY. AS IT DOES...IT WILL INCREASE THE PRESSURE GRADIENT ACROSS THE AREA. THIS WILL ALLOW STRONG AND GUSTY SOUTHERLY WINDS DEVELOP BY LATE THIS MORNING. THESE STRONG WINDS WILL LAST UNTIL LATE THIS AFTERNOON. COZ090>092-KSZ001-002-013-014-027-028-041-042-NEZ079>081-061800- /O.NEW.KGLD.WI.Y.0012.071006T1600Z-071007T0000Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-SHERMAN-THOMAS- WALLACE-LOGAN-GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...GOODLAND...COLBY... SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...BENKELMAN...TRENTON... MCCOOK 451 AM MDT SAT OCT 6 2007 /551 AM CDT SAT OCT 6 2007/ ...WIND ADVISORY IN EFFECT FROM 10 AM MDT /11 AM CDT/ THIS MORNING TO 6 PM MDT /7 PM CDT/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM MDT /11 AM CDT/ THIS MORNING TO 6 PM MDT /7 PM CDT/ THIS AFTERNOON. SOUTH WINDS WILL INCREASE INTO THE 30 TO 40 MPH BY LATE THIS MORNING. GUSTS UP TO 50 MPH WILL ALSO BE POSSIBLE DURING THIS TIME. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ BULLER
4 follow-up statements
000 WWUS73 KGLD 061118 CCA NPWGLD URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE GOODLAND KS 451 AM MDT SAT OCT 6 2007 ...VERY WINDY CONDITIONS EXPECTED ACROSS MOST OF THE AREA TODAY... .A STRONG UPPER LEVEL STORM SYSTEM WILL SLOWLY MOVE TOWARD THE REGION TODAY. AS IT DOES...IT WILL INCREASE THE PRESSURE GRADIENT ACROSS THE AREA. THIS WILL ALLOW STRONG AND GUSTY SOUTHERLY WINDS TO DEVELOP BY LATE THIS MORNING. THESE STRONG WINDS WILL LAST UNTIL LATE THIS AFTERNOON. COZ090>092-KSZ001-002-013-014-027-028-041-042-NEZ079>081-061800- /O.NEW.KGLD.WI.Y.0012.071006T1600Z-071007T0000Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-SHERMAN-THOMAS- WALLACE-LOGAN-GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...GOODLAND...COLBY... SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...BENKELMAN...TRENTON... MCCOOK 451 AM MDT SAT OCT 6 2007 /551 AM CDT SAT OCT 6 2007/ ...WIND ADVISORY IN EFFECT FROM 10 AM MDT /11 AM CDT/ THIS MORNING TO 6 PM MDT /7 PM CDT/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM MDT /11 AM CDT/ THIS MORNING TO 6 PM MDT /7 PM CDT/ THIS AFTERNOON. SOUTH WINDS WILL INCREASE INTO THE 30 TO 40 MPH RANGE BY LATE THIS MORNING. GUSTS UP TO 50 MPH WILL ALSO BE POSSIBLE DURING THIS TIME. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ BULLER
000 WWUS73 KGLD 061802 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1202 PM MDT SAT OCT 6 2007 ...VERY WINDY CONDITIONS EXPECTED ACROSS MOST OF THE AREA TODAY... .A STRONG UPPER LEVEL STORM SYSTEM WILL SLOWLY LIFT NORTHEAST ACROSS THE NORTHERN ROCKIES TODAY. AT THE SURFACE...A LOW PRESSURE SYSTEM WILL DEEPEN OVER EASTERN COLORADO. WITH A RIDGE OF HIGH PRESSURE TO THE EAST...THIS WILL HELP STRENGTHEN THE PRESSURE GRADIENT ACROSS THE AREA WHICH WILL RESULT IN STRONG AND GUSTY SOUTHERLY WINDS TO CONTINUE THROUGH EARLY THIS EVENING. COZ090>092-KSZ001-002-013-014-027-028-041-042-NEZ079>081-070000- /O.CON.KGLD.WI.Y.0012.000000T0000Z-071007T0000Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-SHERMAN-THOMAS- WALLACE-LOGAN-GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...GOODLAND...COLBY... SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...BENKELMAN...TRENTON... MCCOOK 1202 PM MDT SAT OCT 6 2007 /102 PM CDT SAT OCT 6 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT /7 PM CDT/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT /7 PM CDT/ THIS AFTERNOON. SOUTH WINDS WILL CONTINUE TO INCREASE INTO THE 30 TO 40 MPH RANGE THROUGH THE AFTERNOON. GUSTS UP TO 50 MPH WILL ALSO BE POSSIBLE DURING THIS TIME. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ CLK
000 WWUS73 KGLD 062345 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 545 PM MDT SAT OCT 6 2007 ...VERY WINDY CONDITIONS TO CONTINUE EARLY THIS EVENING ALONG THE COLORADO AND KANSAS BORDER... .STRONG SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 45 AND 55 MPH WILL CONTINUE FOR ANOTHER FEW HOURS BEFORE SUBSIDING A BIT WITH THE LOSS OF DAYTIME HEATING. KSZ002-014-028-042-NEZ080-081-070045- /O.CAN.KGLD.WI.Y.0012.000000T0000Z-071007T0000Z/ RAWLINS-THOMAS-LOGAN-WICHITA-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ATWOOD...COLBY...OAKLEY...LEOTI... TRENTON...MCCOOK 645 PM CDT SAT OCT 6 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE WIND ADVISORY. SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THIS EVENING AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH THE AREA AFTER MIDNIGHT. $$ COZ090>092-KSZ001-013-027-041-NEZ079-070200- /O.EXT.KGLD.WI.Y.0012.000000T0000Z-071007T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-WALLACE-GREELEY- DUNDY- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...GOODLAND...SHARON SPRINGS... TRIBUNE...BENKELMAN 545 PM MDT SAT OCT 6 2007 /645 PM CDT SAT OCT 6 2007/ ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING. SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 45 AND 55 MPH WILL CONTINUE EARLY THIS EVENING BEFORE SUBSIDING A BIT WITH THE LOSS OF DAYTIME HEATING. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ DDT
000 WWUS73 KGLD 070155 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 755 PM MDT SAT OCT 6 2007 ...STRONG SOUTHERLY WINDS SLOWLY SUBSIDING... .SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE ACROSS THE AREA AHEAD OF A COLD FRONT. ONCE THE FRONT MOVES THROUGH WINDS WILL SHIFT TO THE NORTHWEST AND GUST TO 40 MPH. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AS BOTH SUSTAINED WINDS AND GUSTS ARE BELOW ADVISORY CRITERIA. COZ090>092-KSZ001-013-027-041-NEZ079-070300- /O.EXP.KGLD.WI.Y.0012.000000T0000Z-071007T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-WALLACE-GREELEY- DUNDY- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...GOODLAND...SHARON SPRINGS... TRIBUNE...BENKELMAN 755 PM MDT SAT OCT 6 2007 /855 PM CDT SAT OCT 6 2007/ ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT /9 PM CDT/ THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MDT /9 PM CDT/ THIS EVENING. SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE ACROSS THE AREA AHEAD OF A COLD FRONT. ONCE THE FRONT MOVES THROUGH WINDS WILL SHIFT TO THE NORTHWEST AND GUST TO 40 MPH. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AS BOTH SUSTAINED WINDS AND GUSTS ARE BELOW ADVISORY CRITERIA. $$ DDT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Oct 6, 4:14 AM MDT, 37 minutes earlier.
Area forecast discussion, Oct 6, 4:14 AM MDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
414 AM MDT SAT OCT 6 2007
.DISCUSSION...FORECAST PROBLEM WILL BE THE ENTIRE WEEKEND. SATELLITE
SHOWING A PROGRESSIVE FLOW OVER THE PACIFIC. FLOW TRANISITIONS TO A
MORE AMPLIFIED OVER THE COUNTRY WITH THE MAIN FEATURE OF INTEREST
THE STRONG AND AT THIS TIME CUTOFF UPPER SYSTEM OVER UTAH AND
NEVADA. SYSTEM IN PROGRESSIVE FLOW IS PUSHING INTO THE PACIFIC
NORTHWEST AND SOUTHWEST CANADA. STRONGEST JET WINDS ARE ON THE
FRONT SIDE OF THE GREAT BASIN SYSTEM AS WELL AS THE HIGHEST HEIGHT
FALLS. LATEST SATELLITE INDICATES THAT SYSTEM HAS STOPPED MOVING
SOUTH AS THE SYSTEM TO THE NORTHWEST KICKS IT OUT.
LOOKS TO BE DECENT MOISTURE THROUGH 700 MB THAT WILL BE IN PLACE.
HOWEVER...MUCH DRIER IS IN PLACE ABOVE THIS. COLD FRONT LOOKS TO BE
WELL TO THE NORTHWEST OF THE AREA. AT JET LEVEL...MODELS LOOKED TO
INITIAL OKAY WITH THE WINDS ASSOCIATED WITH THE INCOMING UPPER
TROUGH. IF ANYTHING THEY MAY BE A TAD TOO FAR EAST WITH JET AXIS
BEHIND THE SYSTEM...AND MAY NOT BE QUITE STRONG ENOUGH WITH THE WINDS
AT THE BASE AND ON THE FRONT SIDE OF THE TROUGH.
AT MID LEVELS...BASED ON SATELLITE AND UPPER AIR ANALYSIS THE RUC AND
UKMET NAILED THE MAIN CIRCULATION CENTER OVER NEVADA. THE GFS WAS
SLIGHTLY TOO FAR SOUTHEAST. HOWEVER...THE GFS SEEMED TO CAPTURE THE
SECONDARY CIRCULATION CENTER TO THE NORTH THE BEST. BASED ON THE
UPPER AIR ANALYSIS...THE MODELS DID NOT HAVE THE TROUGH DEEP ENOUGH
ON ITS SOUTHWEST EDGE. THE UKMET DID SLIGHTLY BETTER IN THIS
RESPECT. THE NAM MISSED THE BOAT ON THE ANALYSIS.
AT LOW LEVELS...NAM AND UKMET WERE HANDLING THE SURFACE PRESSURE AND
WIND FIELD THE BEST. THE UKMET IS THE SLOWEST WITH THE FRONTAL
PASSAGE...THE GFS THE FASTEST...WITH THE NAM IN BETWEEN. BASED ON
FLOW ALOFT WOULD NOT BE SUPRISED IF UKMET IS RIGHT. HOWEVER...THE
NAM IS A GOOD COMPROMISE. WILL BE GOING WITH A BLEND OF MAINLY THE
UKMET AND THE GFS WITH A TILT TOWARD THE GFS WITH TIME SINCE BELIEVE
THE UKMET IS TOO SLOW IN KICKING OUT THE UPPER LOW BASED ON JET
FORECASTS. THE NAM WILL BE LEANED ON A LITTLE MORE ON THE SURFACE
WINDS.
TODAY/TONIGHT...LOCAL WIND GUST PROGRAM...GRADIENT AND PRESSURE
FALLS EXPECTED...AND CURRENT SURFACE WINDS POINT TO HAVING A WIND
ADVISORY HOISTED FOR A PORTION OF THE FORECAST AREA. ALTHOUGH THE
LATEST RUC HAS BACKED OFF OF IT SOME. WILL PUT A WIND ADVISORY OUT
FOR THE WESTERN HALF PLUS RED WILLOW. WAS ALSO DEBATING A FIRE
WEATHER HIGHLIGHT. BASED ON LATEST OBSERVATIONS...LATEST RUC...AND
A FURTHER WEST/STRONGER LEE TROUGH BELIEVE THE DEWPOINTS WILL STAY
IN THE MID TO UPPER 40S OVER THE COLORADO COUNTIES WHICH WAS THE
POINT OF CONCERN. BELIEVE THE GFS/MAV IS TOO LOW WITH DEWPOINTS. SO
WILL NOT HOIST A RED FLAG WARNING AT THIS TIME EVEN THOUGH WIND
CRITERIA WILL BE MET. HOWEVER...UNDER MUCH LOWER DEWPOINTS OVER THE
COLORADO COUNTIES YESTERDAY...A FIRE DID START IN KIT CARSON COUNTY.
WILL TAKE A LOOK AT THIS ONE MORE TIME BEFORE I LEAVE THIS MORNING.
THE GFS BRINGS A SECONDARY MAX OF JET WINDS BEHIND THE SYSTEM EARLY
WHICH IF RIGHT WOULD SLOW THE SYSTEM DOWN A TOUCH. HOWEVER THE OTHER
MODELS DEFINITELY HAVE THE STRONGEST JET WINDS ON THE FRONT SIDE OF
THE TROUGH. THE JET AXIS STAYS TO THE WEST THROUGH THE NIGHT WITH THE
RIGHT REAR QUADRANT GETTING CLOSE TO THE WESTERN PORTION OF THE
FORECAST BY 12Z SUNDAY. SO WITHOUT ANY LIFT ALOFT THROUGH THE DAY
PLUS STAYING CAPPED WILL KEEP THE DAY DRY. HOWEVER...WILL NEED TO
WATCH FOR ANYTHING THAT MAY DEVELOP ALONG THE DRY LINE.
THE 700 MB SHORTWAVE GETS CLOSE TO THE NORTHWEST HALF TONIGHT. THE
MAIN FOCUSING MECHANISM TONIGHT WILL BE THE FRONT. IF THE FRONT DOES
NOT PROGRESS AS FAST AS EXPECTED THE SOUTHEAST PORTION OF THE
FORECAST AREA MAY NOT SEE MUCH. DUE TO UNCERTAINTY AND ENOUGH LIFT
PRESENT DEPITE THE MAIN LIFT GOING TO THE NORTHWEST...WILL KEEP IN
CHANCE POPS ALTHOUGH HAVE TONED IT DOWN A LITTLE.
MAXES WILL BE VERY WARM TODAY...AND MAY ONLY BE SLIGHTLY COOLER DUE
TO UNFAVORABLE WIND DIRECTION AND MORE LOW LEVEL MOISTURE.
SUNDAY/SUNDAY NIGHT...THE GFS IS A LITTLE FASTER THAN THE UKMET/NAM
BUT THEY ALL BRING THE RIGHT REAR QUADRANT OF THE JET OVER THE
FORECAST AREA...ESPECIALLY IN THE WEST...DURING THE AFTERNOON. THE
RIGHT REAR QUADRANT OF THE JET MOVES ACROSS THE FORECAST AREA DURING
THE EVENING HOURS. THERE LOOKS TO BE LINGERING PRECIPITATION IN THE
MORNING THEN A BREAK BEFORE THE JET AND A STRONGER SHORTWAVE TROUGH
ARRIVES. ALSO HOW MUCH MOISTURE IS LEFT ALOFT WILL BE A QUESTION.
WANTED TO HAVE LOWER POPS FOR MOST OF THE DAY BUT WAS CORNERED IN
BY SURROUNDING OFFICES. SO WILL CHANCE POPS IN FOR THE TIME THROUGH
06Z WITH THE GREATEST CHANCE IN THE SOUTHEAST HALF. AM NOT SURE HOW
MUCH SUN WILL SEE BUT NEW GUIDANCE WAS IN THE BALLPARK. IF HAVE
MORE SUN...THESE MAXES WILL BE TOO COOL.
MONDAY/MONDAY NIGHT...WILL HAVE SUN AND SOME DOWNSLOPE. WARMED UP
MAXES A LITTLE. DEPENDING HOW WARM IT GETS DURING THE DAY...
CONDITIONS WILL BE FAVORABLE FOR TEMPERATURES TO GET RATHER COOL
MONDAY NIGHT AND THESE MAY NEED TO BE LOWERED.
THANKS TO ALL FOR COLLABORATION.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGHOUT THE TAF PERIOD.
THE BIGGEST CONCERN WILL BE THE WIND...WITH SOUTHERLY WINDS SUSTAINED
AT 25-35 KNOTS AND GUSTS UP TO 45 KNOTS POSSIBLE. THE STRONGEST WINDS
WILL BE NEAR KGLD BETWEEN 18Z AND 00Z. TOWARDS THE END OF THE TAF
PERIOD A COLD FRONT WILL BE MOVING ACROSS THE REGION...SHIFTING THE
WINDS TO THE NORTH AND BRINGING IN SOME ISOLATED THUNDERSTORMS WITH
VFR CONDITIONS STILL EXPECTED AT THIS TIME.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY FROM 10 AM MDT /11 AM CDT/ THIS MORNING TO 6 PM
MDT /7 PM CDT/ THIS AFTERNOON FOR KSZ001-002-013-014-027-
028-041-042.
NE...WIND ADVISORY FROM 10 AM MDT /11 AM CDT/ THIS MORNING TO 6 PM
MDT /7 PM CDT/ THIS AFTERNOON FOR NEZ079>081.
CO...WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM MDT THIS
AFTERNOON FOR COZ090>092.
&&
BULLER/KJHazardous weather outlook, Oct 5, 5:45 AM MDT, 23 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 545 AM MDT FRI OCT 5 2007 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-061545- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 545 AM MDT FRI OCT 5 2007 /645 AM CDT FRI OCT 5 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL DEVELOP IN ADVANCE OF AND ALONG A COLD FRONT EXPECTED TO MOVE ACROSS THE REGION SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. LOCKHART
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 6:47 AM MDT | Red Flag Warning | GLD | Cheyenne, Kit Carson, Yuma | 11 hr |
Nearby
Wind Advisories in Kansas, 2007Wind Advisories in Nebraska, 2007Wind Advisories in Colorado, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.